# SDR 97ZZZX4116

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 117884141
- Condition: Inoperative
- Location: Yaw/Csas
- Part time: 172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW/CSAS COMPUTER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
